MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; IV ADMIN SET, 15DRP, 3 NF PORTS, 109"

MEDLINE INDUSTRIES LP; IV ADMIN SET, 15DRP, 3 NF PORTS, 109"
Catalog Number DYNDTN1545
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "while infusing fluid, the patient moved arm and the tubing came completely apart into two pieces at the closest y port to the iv".No injury was reported.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Tubing came apart at the y port.

Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 109"
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19650693
Report Number1417592-2024-00701
Device Sequence Number12632368
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public20080196760029
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDTN1545
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexFemale
Patient Weight69 KG